# SDR CALA9701076

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .075 INCH CRACK IN FRAME AT FORWARD LOWER CORNER OF ACCESS HOLE WEB, STA 1305, LONGERON 27L.  A .5 INCH CRACK WAS FOUND ON THE RT SIDE AT LONGERON 27R.  THE CRACKS WERE STOP DRILLED, DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-00-01, FIGURE 4, 53-14-01, AND 51-31-01.
